Gaussian Ring Basis Functions for the Analysis of Modulated Metasurface Antennas

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-rennes1.archives-ouvertes.fr/hal-02133516
Contributor : David González-Ovejero <>
Submitted on : Saturday, May 18, 2019 - 7:18:28 PM
Last modification on : Tuesday, July 9, 2019 - 9:24:30 AM

Identifiers

Citation

David González-Ovejero, Stefano Maci. Gaussian Ring Basis Functions for the Analysis of Modulated Metasurface Antennas. IEEE Transactions on Antennas and Propagation, Institute of Electrical and Electronics Engineers, 2015, 63 (9), pp.3982-3993. ⟨10.1109/TAP.2015.2442585⟩. ⟨hal-02133516⟩

Share

Metrics

Record views

30